Thyroid UK


Hi everyone,

I have had an underactive thyroide for some years and until the beginning of this year I was fine, then I started with Night Sweats that disturb my sleep every night, spoke to GP she said 'you are on your second menapause' and because of your age we will not give you any medication - move on 6 months night sweats worse and now the doctor said I have high cholestrol and put me on meds. I had to have bloods done and also insisted on my thyroide being checked again, the doctor said that it had now gone the other way and was now over???? (I took no levo for 2 days before this) I am going crazy, my friends are amazed I have a good diet. What I want to know is why can now being overactive and still taking 125 mg per day have an effect on my cholestrol and the night sweats make me very tired and washed out everyday - any help advice would be much appreciated.



1 Reply

Replied on other post - suggest you delete this one


You may also like...